IJSTR

International Journal of Scientific & Technology Research

Home About Us Scope Editorial Board Blog/Latest News Contact Us
0.2
2019CiteScore
 
10th percentile
Powered by  Scopus
Scopus coverage:
Nov 2018 to May 2020

CALL FOR PAPERS
AUTHORS
DOWNLOADS
CONTACT

IJSTR >> Volume 8 - Issue 8, August 2019 Edition



International Journal of Scientific & Technology Research  
International Journal of Scientific & Technology Research

Website: http://www.ijstr.org

ISSN 2277-8616



On The Applications Of Aleph -Function In A Slightly Different Type-1 Beta Density Model

[Full Text]

 

AUTHOR(S)

Yashwant Singh

 

KEYWORDS

Type-1 Beta density, Aleph Function, -function, -function, Mellin Transform, Inverse Mellin Transform, Hankel Transform, Inverse Hankel Transform. (2010 Mathematics Subject Classification: 33CXX, 44A15, 82XX)

 

ABSTRACT

In the present paper, the author has studied about the structures which are the products and ratios of statistically independently distributed positive real scalar random variables.The author has derived the exact density of a slightly different Type-1 beta density by the Mellin Transform and Hankel Tranform of the unknown density and afterthat the unknown density has been derived in terms of Aleph functions by taking the inverse Mellin transform and Inverse Hankel Transform .A more general structure of Type-1 beta density has also been discussed. Some special cases in terms of -function are also given.

 

REFERENCES

[1]. A.M. Mathai, “A pathway to matrix-variate gamma and normal densities,” Linear Alg. Appl.396 317-328, 2005.
[2]. A.M. Mathai and R.K. Saxena,“The H-function with Applications in Statistics and Other Disciplines,” Wiley Eastern, New Delhi and Wiley Halsted, New York, 1978.
[3]. A.M. Mathai, R.K. Saxena and H.J. Haubold, “The H-function: Theory and Applications,” CRC Press, New York, 2010.
[4]. V.P. Saxena , “ Formal solution of certain new pair of dual integral equations involving - Functions,” Proc. Nat. Acad. India, sect. A 52 366-375, 1982.
[5]. H.M. Srivastava, K.C. Gupta and S.P. Goyal, “The H-function of One and Two Variables With Applications,” South Asian Publisher, New Delhi, 1982.
[6]. N. Sudland, B. Baumann and T.F. Nonnenmacher, “Open problem: who knows about the Aleph ( )-functions?,” Frac. Calc. Appl. Annl. 1(4), 401-402, 1998.